# SDR SWAA2023070573641

- Difficulty date: June 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 43,459 hours, 26,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENSE COVER MISSING AT 12F (EXIT LENSE LOOSE)<[01] REPLACED LOOSE LENSE COVER FOR EMER EXIT LIGHTS AT 12F PER AMM 33-51-00.
